# SDR DL767050678

- Difficulty date: November 3, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 69,771 hours, 33,786 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Center Adp
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN LOST CTR HYD SYSTEM.  FOUND DISCONNECT ON ADP PRESSURE LINE FAILED.  REPLACED SAME.
